Sign in to follow this  
Followers 0
LouiseH

Advice needed about treatment for ulcers

21 posts in this topic

Thanks for the advice, sorry to hear about the problems you have been having :(
 

I have spoken to my consultant and I am going to have the iloprost done again on the 3rd of March; he is also looking into a tablet I might be able to have to help improve my circulation.

 

I will keep you updated and thanks again for the advice from you all :)

Share this post


Link to post
Share on other sites

Hello Louise
 
What tablet is your doctor considering?  I am assuming it's not oral Iloprost as this has been proven ineffective for people with Raynaud's secondary to scleroderma. Have a look at our Raynaud's Treatments page.

 

Take care.


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Just an update,
I had the Iloprost last week and unfortunately I didn't react as well this time.

I had constant headaches, felt sick & every time I stood up and try to move around I felt like I was going to faint and went all dizzy. The worst thing for me is none of this stopped after the treatment finished 3 days ago and the side affects are still continuing :(

Did anyone else have this and how long did it take for the side affects to wear off?

Thanks for help,
Louise.

Share this post


Link to post
Share on other sites

Hi Louise,

 

Oh dear, what a shame you had such a bad reaction to the iloprost this time. :(

 

I've never had the treatment, so can't advise you, but there is a lady who comes to one of my local group meetings, who had exactly the same problem and unfortunately she had to discontinue with iloprost, as she found the side effects such as you describe, so unbearable that she didn't feel that she was getting any benefit from the treatment at all. 

 

Perhaps your consultant could suggest another treatment that could be helpful to you?

 

Kind regards,


Jo Frowde

ISN Assistant Webmaster

SD World Webmaster

ISN Sclero Forums Manager

ISN News Manager

ISN Hotline Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hello Louise

 

I am sorry! I have heard of the odd one or two having continuing symptoms but don't know for how long. I would guess your symptoms have now abaited and if not I wonder if the Iloprost triggered off something else? How are you now?


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Louise,

 

I'm sorry you had such side effects from the iloprost. How long did the bad effects linger?  Do you have another treatment plan now?  If not, you may want to peruse our pages on Raynaud's Prevention and Raynaud's Treatment.

 

In any event, I hope you are feeling better now that the pain of side effects has (hopefully) subsided.

 

:emoticons-group-hug:


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0